Author = A. Khastan
Some aspects on computation of scalar valued and fuzzy valued integrals over fuzzy domains

Volume 20, Issue 3, May and June 2023, Pages 1-17

A. Khastan; R. Rodriguez-Lopez

Interval discrete fractional calculus and its application to interval fractional difference equations

Volume 18, Issue 6, November and December 2021, Pages 151-166

R. Beigmohamadi; A. Khastan

Applications of generalized fixed points theorems to the existence of uncertain differential equations with finite delay

Volume 17, Issue 6, November and December 2020, Pages 1-15

V. Angulo-Castillo; Y. Chalco-Cano; A. Khastan; E. J. Villamizar-Roa

Optimal control of linear fuzzy time-variant controlled systems

Volume 17, Issue 5, September and October 2020, Pages 1-12

H. Zarei; A. Khastan; A. Zafari

A computational method to analyze the similarity of biological sequences under uncertainty

Volume 16, Issue 6, November and December 2019, Pages 33-41

A. Khastan; L. Hooshyar


Volume 15, Issue 7, September and October 2018, Pages 55-66

A. Khastan